Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51117
Title: Distance-regular graphs with intersection arrays {52, 35, 16; 1, 4, 28} and {69, 48, 24; 1, 4, 46} do not exist
Authors: Gavrilyuk, Alexander L.
Makhnev, Alexander A.
Issue Date: 2012
Citation: Gavrilyuk A. L. Distance-regular graphs with intersection arrays {52, 35, 16; 1, 4, 28} and {69, 48, 24; 1, 4, 46} do not exist / Alexander L. Gavrilyuk, Alexander A. Makhnev // Designs, Codes, and Cryptography. — 2012. — Vol. 65. — № 1-2. — P. 49-54.
Abstract: We prove that the arrays {52, 35, 16; 1, 4, 28} and {69, 48, 24; 1, 4, 46} cannot be realized as the intersection arrays of distance-regular graphs. In the proof we use some inequalities bounding the size of substructures (cliques, cocliques) in a distance-regular graph. © 2012 Springer Science+Business Media, LLC.
Keywords: DISTANCE-REGULAR GRAPH
INTERSECTION ARRAY
TERWILLIGER GRAPH
URI: http://hdl.handle.net/10995/51117
https://elar.urfu.ru/handle/10995/51117
SCOPUS ID: 84863224747
WOS ID: 000305745500005
PURE ID: 1074188
ISSN: 0925-1022
1573-7586
DOI: 10.1007/s10623-012-9695-1
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.